Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Acne with scars on forehead. Overdose of retino-A burnt skin and scars retained. Suggest if I can use demelan cream?

hello doctor my name is vrinda..... i had acnes on my forhead...and with a dermatological consultancy he prescribed me retino-A to remove scars on my forehead...he did'nt tell me exactly how to use it and with my bad fate i used it in a quite a lot amount...which made my forehead burn n look horrible... :(.... now it has been a month... the burnt skin gradually scaled down... bt my previous marks are still there...and now are quite dark in color.... doctor please help me out ... :( can i use demelan i was suggested by my aunt whose a skin specialist... ???
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi Vrinda , thanks for posting to us
I understand your concern about scars
For the reduction of pigmented scars you may do as follows:
Use a non comedogenic sunscreen during the day
A glycolic face wash like melawash twice a day
You may use demelan cream (contains glycolic acid, arbutin and kojic acid ) which will help in reduction of pigmentation and scars But use this under dermatological supervision as it may cause some redness and dryness which can be taken care of with moisturisers and sunscreen in addition to avoidance of sun exposure as much as possible

If you dont have active acne lesions, you may undergo procedures like glycolic peels , microdermabrasion, dermaroller , fractional laser . Consult a dermatologist for the type of scars and best suitable treatment option for you

Hope this solves your query

All the best

Answered: Mon, 22 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor